Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Feb 25, 2021, 8:27 AM CST for Hunt County, Kaufman County, Rockwall County, Texas. It took effect at Feb 26, 2021, 9:33 AM CST. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2021, 8:27 AM CST (14:27 UTC)
- In effect from
- Feb 26, 2021, 9:33 AM CST
- Expired
- Feb 27, 2021, 9:35 AM CST
- In force
- 24 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hunt County, TX, Kaufman County, TX, Rockwall County, TX
The river
Written for the forecast point South Fork Sabine River near Quinlan (QLAT2). The gauge peaked at 15.88 ft at Feb 26, 2021, 2:00 PM CST.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08017300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
415 WGUS44 KFWD 251427 FLWFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Fort Worth TX 827 AM CST Thu Feb 25 2021 ...The National Weather Service in Fort Worth TX has issued a Flood Warning for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/fwd. TXC231-260830- /O.NEW.KFWD.FL.W.0007.210226T1511Z-210228T0123Z/ /GNVT2.1.ER.210226T1511Z.210227T0000Z.210227T1322Z.NO/ 827 AM CST Thu Feb 25 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the Cowleech Fork Sabine River At Greenville. * From Friday morning to Saturday evening. * At 7:45 AM CST Thursday the stage was 4.7 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tomorrow morning to a crest of 16.1 feet tomorrow evening. It will then fall below flood stage Saturday morning. * Impact...At 17.0 feet, Moderate out of bank flooding will occur. A few rural roads closures will be needed along the river reach. Moderate flooding will occur along the river through Greenville. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ TXC231-257-397-260830- /O.NEW.KFWD.FL.W.0008.210226T1920Z-210227T1324Z/ /QLAT2.1.ER.210226T1920Z.210227T0000Z.210227T0124Z.NO/ 827 AM CST Thu Feb 25 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the South Fork Sabine River Near Quinlan. * From Friday afternoon to Saturday morning. * At 7:45 AM CST Thursday the stage was 4.5 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage early tomorrow afternoon to a crest of 15.7 feet tomorrow evening. It will then fall below flood stage tomorrow night. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ Barnes
5 follow-up statements
039 WGUS84 KFWD 251916 FLSFWD Flood Statement National Weather Service Fort Worth TX 116 PM CST Thu Feb 25 2021 ...The Flood Warning continues for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/fwd. TXC231-261330- /O.EXT.KFWD.FL.W.0007.210226T1741Z-210227T1200Z/ /GNVT2.1.ER.210226T1741Z.210227T0000Z.210227T0800Z.NO/ 116 PM CST Thu Feb 25 2021 ...The Flood Warning is now in effect until Saturday morning... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * From Friday morning to Saturday morning. * At 12:45 PM CST Thursday the stage was 4.7 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late tomorrow morning to a crest of 15.1 feet tomorrow evening. It will then fall below flood stage early Saturday morning. * Impact...At 15.0 feet, Caution should be exercised near the river as water begins to flow out of the banks. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ TXC231-257-397-261330- /O.EXT.KFWD.FL.W.0008.210226T1800Z-210227T0900Z/ /QLAT2.1.ER.210226T1800Z.210227T0000Z.210227T0252Z.NO/ 116 PM CST Thu Feb 25 2021 ...The Flood Warning is now in effect until early Saturday morning... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * From Friday afternoon to late Friday night. * At 12:45 PM CST Thursday the stage was 4.5 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage early tomorrow afternoon to a crest of 16.1 feet tomorrow evening. It will then fall below flood stage tomorrow evening. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ Godwin
285 WGUS84 KFWD 260044 FLSFWD Flood Statement National Weather Service Fort Worth TX 644 PM CST Thu Feb 25 2021 ...The Flood Warning is extended for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/fwd. TXC231-257-397-261845- /O.EXT.KFWD.FL.W.0008.210226T1836Z-210227T1404Z/ /QLAT2.1.ER.210226T1836Z.210227T0000Z.210227T0204Z.NO/ 644 PM CST Thu Feb 25 2021 ...The Flood Warning is now in effect until Saturday morning... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * From Friday afternoon to Saturday morning. * At 5:45 PM CST Thursday the stage was 4.4 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage early tomorrow afternoon to a crest of 15.9 feet tomorrow evening. It will then fall below flood stage tomorrow evening. * Impact...At 15.0 feet, minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ TXC231-261845- /O.EXT.KFWD.FL.W.0007.210226T2132Z-210227T1830Z/ /GNVT2.1.ER.210226T2132Z.210227T0000Z.210227T0630Z.NO/ 644 PM CST Thu Feb 25 2021 ...The Flood Warning is now in effect until early Saturday afternoon... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * From Friday afternoon to Saturday afternoon. * At 5:45 PM CST Thursday the stage was 4.7 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage tomorrow afternoon to a crest of 14.9 feet tomorrow evening. It will then fall below flood stage early Saturday morning. * Impact...At 14.0 feet, minor out of bank flooding will occur along the river reach. At 15.0 feet, caution should be exercised near the river as water begins to flow out of the banks. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ 12
553
WGUS84 KFWD 261431
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
831 AM CST Fri Feb 26 2021
...The Flood Warning is extended for the following rivers in Texas...
South Sulphur River Near Cooper affecting Hopkins and Delta
Counties.
Cowleech Fork Sabine River At Greenville affecting Hunt County.
South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and
Rockwall Counties.
...The Flood Warning continues for the following rivers in Texas...
East Fork Trinity River At McKinney affecting Collin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/fwd.
TXC085-270645-
/O.EXT.KFWD.FL.W.0011.000000T0000Z-210227T0645Z/
/MCKT2.1.ER.210226T1215Z.210226T1800Z.210226T1845Z.NO/
831 AM CST Fri Feb 26 2021
...The Flood Warning is now in effect until just after midnight
tonight...
The Flood Warning continues for
the East Fork Trinity River At McKinney.
* Until late tonight.
* At 7:30 AM CST Friday the stage was 16.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 16.1 feet
around noon today. It will then fall below flood stage this
afternoon.
* Impact...At 16.0 feet, Minor out of bank flooding will begin along
the river.
&&
LAT...LON 3325 9654 3315 9649 3315 9661 3322 9667
$$
TXC119-223-270845-
/O.EXT.KFWD.FL.W.0010.000000T0000Z-210227T2007Z/
/COPT2.1.ER.210226T1131Z.210226T1800Z.210227T0807Z.NO/
831 AM CST Fri Feb 26 2021
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the South Sulphur River Near Cooper.
* Until Saturday afternoon.
* At 8:15 AM CST Friday the stage was 18.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.0 feet
this afternoon. It will then fall below flood stage just after
midnight tonight.
* Impact...At 20.0 feet, Moderate out of bank flooding will occur
along the river reach. A few rural roads will be flooded. Moderate
flooding will occur on farm and ranch land adjacent to the river.
&&
LAT...LON 3336 9567 3340 9556 3340 9549 3329 9548
3329 9557
$$
TXC231-257-397-270845-
/O.EXT.KFWD.FL.W.0008.210226T1533Z-210227T1803Z/
/QLAT2.1.ER.210226T1533Z.210227T0000Z.210227T0603Z.NO/
831 AM CST Fri Feb 26 2021
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the South Fork Sabine River Near Quinlan.
* Until Saturday afternoon.
* At 7:45 AM CST Friday the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late this morning
to a crest of 16.3 feet this evening. It will then fall below
flood stage just after midnight tonight.
* Impact...At 15.0 feet, Minor out of bank flooding will occur.
&&
LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634
$$
TXC231-270845-
/O.EXT.KFWD.FL.W.0007.210226T1704Z-210227T2333Z/
/GNVT2.1.ER.210226T1704Z.210227T0000Z.210227T1133Z.NO/
831 AM CST Fri Feb 26 2021
...The Flood Warning is now in effect until tomorrow afternoon...
The Flood Warning continues for
the Cowleech Fork Sabine River At Greenville.
* Until Saturday afternoon.
* At 7:45 AM CST Friday the stage was 4.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning to a crest of 16.8 feet this evening. It will then
fall below flood stage late tonight.
* Impact...At 17.0 feet, Moderate out of bank flooding will occur. A
few rural roads closures will be needed along the river reach.
Moderate flooding will occur along the river through Greenville.
&&
LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619
$$
Barnes103 WGUS84 KFWD 261859 FLSFWD Flood Statement National Weather Service Fort Worth TX 1259 PM CST Fri Feb 26 2021 ...The Flood Warning is extended for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. ...The Flood Warning continues for the following rivers in Texas... South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/fwd. TXC231-257-397-271300- /O.EXT.KFWD.FL.W.0008.000000T0000Z-210227T1522Z/ /QLAT2.1.ER.210226T1434Z.210227T0000Z.210227T0322Z.NO/ 1259 PM CST Fri Feb 26 2021 ...The Flood Warning is now in effect until late tomorrow morning... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until Saturday morning. * At 12:45 PM CST Friday the stage was 15.8 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river will oscillate above flood stage with a maximum value of 15.9 feet this evening. It will fall below flood stage late this evening. * Impact...At 15.0 feet, minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ TXC231-271300- /O.EXT.KFWD.FL.W.0007.000000T0000Z-210228T0300Z/ /GNVT2.1.ER.210226T2231Z.210227T0000Z.210227T1500Z.NO/ 1259 PM CST Fri Feb 26 2021 ...The Flood Warning is now in effect until late tomorrow evening... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * Until Saturday evening. * At 11:45 AM CST Friday the stage was 16.7 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this afternoon to a crest of 16.9 feet this evening. It will then fall below flood stage late tomorrow morning. * Impact...At 17.0 feet, moderate out of bank flooding will occur. A few rural roads closures will be needed along the river reach. Moderate flooding will occur along the river through Greenville. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ 12
927 WGUS84 KFWD 270035 FLSFWD Flood Statement National Weather Service Fort Worth TX 635 PM CST Fri Feb 26 2021 ...The Flood Warning is extended for the following rivers in Texas... South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. ...The Flood Warning continues for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Additional information is available at www.weather.gov/fwd. TXC231-257-397-271545- /O.EXT.KFWD.FL.W.0008.000000T0000Z-210227T1535Z/ /QLAT2.1.ER.210226T1434Z.210226T2045Z.210227T0335Z.NO/ 635 PM CST Fri Feb 26 2021 ...The Flood Warning is now in effect until late tomorrow morning... The Flood Warning continues for the South Fork Sabine River Near Quinlan. * Until Saturday morning. * At 5:45 PM CST Friday the stage was 15.8 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring. * Forecast...The river is expected to fall below flood stage late this evening and continue falling to 3.9 feet by Wednesday evening. * Impact...At 15.0 feet, minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ TXC231-271845- /O.EXT.KFWD.FL.W.0007.000000T0000Z-210228T0657Z/ /GNVT2.2.ER.210226T1941Z.210227T0600Z.210227T1857Z.NO/ 635 PM CST Fri Feb 26 2021 ...The Flood Warning is now in effect until early Sunday morning... The Flood Warning continues for the Cowleech Fork Sabine River At Greenville. * Until late Saturday night. * At 5:45 PM CST Friday the stage was 16.9 feet. * Flood stage is 14.0 feet. * Minor flooding is occurring and moderate flooding is forecast. * Forecast...The river is expected to rise to a crest of 17.1 feet just after midnight tonight. It will then fall below flood stage early tomorrow afternoon. * Impact...At 17.0 feet, moderate out of bank flooding will occur. A few rural roads closures will be needed along the river reach. Moderate flooding will occur along the river through Greenville. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ 12
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:29 AM CST, 2 hours 58 minutes earlier.
Area forecast discussion, Feb 25, 5:29 AM CST, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 529 AM CST Thu Feb 25 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ Update: /Today through Friday/ No major changes to the short-term forecast thinking described earlier. Both low- and high-level cloudiness over Central Texas continues to stream northward and eastward into the heart of the forecast area prior to daybreak. This should yield cloudy conditions across all of North Texas by mid morning. Robust low level isentropic ascent will become firmly established across the region by afternoon, and scattered showers are still expected to break out across areas generally north of I-20 and in the far southeast counties by 3 pm or so. This precipitation should expand greatly by late today, encompassing most areas of North Texas by this evening. The latest convective allowing models are in fair agreement regarding the evolution of the precipitation patterns across the forecast area overnight. All are hinting at the development of one or more broad southwest-northeast oriented lines of convection by late evening, with these bands drifting east and southeastward across eastern North Texas after midnight. It is within these mesoscale bands that we expect locally higher amounts of rainfall possibly on the order of 1.5-2" overnight. Soils are still not overly wet at the moment, so anticipated rainfall rates are not likely to pose a significant flooding concern in the near term. Having said that, some isolated ponding within low lying areas is certainly possible through tonight. As mentioned in the previous AFD, substantial elevated CAPE will be present tonight, and coupled with strong shear aloft this may result in the formation of strong persistent updrafts that can produce large hail. The main threat region for any hail would be in areas north through east of the Metroplex in the 9 pm to 3 am timeframe. Bradshaw Previous Discussion: /Today through Friday/ Mostly clear skies across North Texas early this morning will steadily give way to cloudy conditions areawide by midday. Scattered showers will form by afternoon and becoming widespread tonight. Thunderstorms will accompany the showers overnight, providing much of the area east of I-35 with a decent round of rainfall. A shortwave trough moving eastward out of the Southern Rockies will be the primary instigator for this transition, coupled with copious low level isentropic lift which will become firmly established across the region by this afternoon. Rising motion fostered by both features will lead to the development of scattered showers across our northern zones by late afternoon, spreading rapidly in coverage to encompass most of the forecast area by this evening. While cool, dry post-frontal air will remain entrenched at the surface over the region, this shallow dome of Canadian air will be surmounted by a fetch of moist southerly flow immediately aloft through the lowest few thousand feet of the atmosphere. A moist and relatively unstable airmass will become established aloft across the region, and this environment should be more than sufficient for the development of scattered elevated thunderstorms this evening and overnight. Model guidance is suggesting MUCAPES on the order of 500-1000 J/kg with decent quantities of shear aloft. These conditions may be sufficient for the production of some vigorous rotating updrafts above the boundary layer, which may elicit the production of hail with some of the cells. Given the amount of synoptic-scale lift present, coupled with precipitable water values that will reach roughly 200% of normal by tonight, we should see 0.75 - 1.25" rainfall totals across much of eastern North Texas through Friday morning. A few spots in the northeast corner of our forecast area may approach 2" if cells train across the same locales repeatedly. Lesser amounts on the order of 0.25-0.50" will be more commonplace west of I-35 where the moisture fetch will be more limited. Most of the precipitation should be diminishing from west to east across the region by daybreak Friday, as the Southern Rockies shortwave approaches the I-35 corridor. We'll hold onto fairly high PoPs for the far eastern zones Friday morning, but taper to low chance values for the I-35 corridor, with silent 10% PoPs sufficing in the western counties. Despite the presence of descending motion on the backside of the departing shortwave, skies should remain mostly cloudy areawide Friday due to widespread lingering moisture in the atmosphere. Highs in the 50s and 60s will be prevalent across most of the forecast area today and Friday, though cloudiness and persistent cold advection should be sufficient in the far western zones to limit highs to the mid upper 40s this afternoon. Bradshaw && .LONG TERM... /Issued 304 AM CST Thu Feb 25 2021/ /This Weekend Through The Middle of Next Week/ Not much change from the extended forecasts of the previous few days. An unsettled, wet and stormy pattern is expected this weekend into Monday. Meanwhile, the roller coaster of temperatures continues. Nothing unusual for North and Central Texas for the end of February into early March, right? Friday night into Saturday morning will be the "lull before the storm" so to speak, as the area remains between storm systems. The return of south-southeast winds gradually occurs on Saturday, as a surface warm front creeps northward toward the I-20 early in the afternoon, before lifting north of the Red River Valley Saturday evening with an assist from a 35-45 knot LLJ. These low level changes will all be in response to our next mid level longwave trough/low organizing over the Great Basin and Desert Southwest regions. Well to the east of this region, across North and Central Texas, will be a very active southwest-oriented southern branch of the jet stream, as a split flow pattern sets up over the country's heartland (Central Plains). This will put our area in a favorable right-entrance region of a broad jet stream maximum of 110-130 knots anchored over the Central and Southern High Plains. While our area is within the relative "warm sector" Saturday afternoon through most of Sunday morning, a couple of strong mid level impulses will lift northeast from northern Mexico and across Texas. Combined with larger synoptic scale ageostrophic ascent from the aformentioned upper jet stream, isentropic ascent will increase through the Saturday and Sunday period, as our next cold front arrives later on Sunday into Sunday night. All these lifting mechanisms will combine with plenty of moisture moving northward from the GOM for scattered to numerous showers and thunderstorms. Rain and storm chances will remain more isolated across areas west of US-281, where grasses remain highly cured and an elevated fire danger may present itself ahead of the late weekend surface cold front. The highest convective chances and rainfall amounts will exist across our East Texas counties late Saturday through Sunday night where precipitable water values in excess of 1.5 inches will be present. With high temperatures in the 60s and even lower-mid 70s across Central Texas, there will be some potential of surface-based instability of 1000-1500 J/KG along and south of I-20 late Saturday and Saturday night in the wake of the slow, northward- moving surface warm front, then in advance of the cold front arriving in the CWA later Sunday morning and Sunday afternoon. The surface-based instability combined with mid level lapse rates reaching to near 7 deg C/km at times(especially across Central TX) and strong vertical ascent may at times yield a few strong or possibly a few marginally severe storms. The best bet for this potential would be across our Central and East Texas counties with gusty downburst winds and hail being primary concerns. There remains plenty of uncertainty regarding our late weekend weather and thermodynamic parameters, so we urge you to continue to monitor our forecasts through this coming weekend. The cold front will easily clear our area and move into the Upper Texas Coast and Southeast Texas region by Sunday evening. Brisk and cooler conditions are expected in the early part of next week with lows in the 40s and 50s Monday morning, not warming much during the day as strong low level cold advection, cloud cover, and rain/elevated thunderstorm chances continue and limit any potential for diurnal warming. Our weekend system finally opens up and moves east across the Southern Plains and our area Monday night and Tuesday. This will be in large part due to a new mid level longwave trough organizing across California and the Great Basins kicking it east. This will begin a moderation in both low and high temperatures through mid week. Lows Tuesday morning in the 30s and 40s will moderate into the 40s and 50s as a surface ridge departs and winds return from the south and gusty at times. Highs warm into the 60s on Tuesday, then into the lower 70s for many areas by next Wednesday. Chances for showers increase on Wednesday, as we start the process all over again with low level warm advection increasing in advance of the next system approaching the area from the west. 05/Marty && .AVIATION... /NEW/ /12z TAFs/ VFR ceilings will continue to build northward into the D10 area through daybreak, as warm moist southerly flow continues just a few thousand feet above the earth's surface. These ceilings will steadily lower through the afternoon, yeilding MVFR conditions after 20-22z today. Large-scale lift associated with a shortwave trough exiting the Southern Rockies will promote the development of scattered showers across North Texas by around 20z. Have included mention of VCSH in the D10-area TAFs and the Waco TAF starting at 21z. After 00z, showers will become widespread across all of North and Central Texas, and instability aloft will be sufficient for the formation of scattered thunderstorms areawide. Went ahead and included TEMPO TSRA in the D10-area TAFs for the period 04-07Z, as confidence is now pretty high that convection will exist in the proximity of DFW during this time period. Retained VCTS during the remainder of the overnight period, up to 09Z. Still believe the majority of any precipitation and thunderstorm activity will move east of D10 after 09z Friday. Winds should remain generally out of the northeast at speeds averaging 09-12 knots through the period. Bradshaw && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 55 43 58 50 69 / 30 90 30 5 40 Waco 59 48 60 54 73 / 20 90 30 5 40 Paris 55 41 53 46 64 / 40 90 30 20 50 Denton 52 41 58 46 67 / 40 80 20 5 30 McKinney 54 42 57 47 67 / 30 80 30 10 40 Dallas 56 45 59 51 69 / 30 90 30 10 40 Terrell 59 44 57 49 70 / 30 90 40 20 50 Corsicana 61 47 59 53 72 / 30 90 40 20 50 Temple 58 47 61 52 73 / 20 80 20 5 40 Mineral Wells 49 40 58 47 69 / 30 70 10 0 20 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Feb 25, 3:06 AM CST, 5 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 306 AM CST Thu Feb 25 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260915- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 306 AM CST Thu Feb 25 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorm chances return for the entire area tonight, then linger across areas generally south of I-30 and along and east of I-45 Friday morning. Primary hazards will be hail up to quarter size with more intense thunderstorms and locally heavy rainfall between 1 to 2 inches from the Dallas-Fort Worth Metroplex and areas to the east and northeast. The primary area of concern for locally heavy rainfall will be east of I-35E and north of I-20. Cold soil and dormant grasses will allow more run off than usual and may lead to localized minor flooding concerns tonight and early Friday morning across eastern parts of North Texas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorm chances will return to much of the area Saturday afternoon through Sunday, as another storm system to the west and associated cold front move into the area. Low thunderstorm chances will continue behind the cold front Sunday night into Monday across mainly Central Texas. A few strong to marginally severe storms may be possible across North and Central Texas Saturday afternoon through early Sunday evening. At this time, exact details on hazards are unknown. Remain weather-aware this week and through the weekend by following future forecasts regarding the potential severe weather threat across parts of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 8:27 AM CST | River Flood Warning | FWD | Hunt | 53 hr |
| Feb 25, 5:41 PM CST | Special Weather Statement | FWD | Van Zandt | 19 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.